Matrix Science Mathematic (MSMK)

On applications of coupled fixed point theorem in hybrid differential equations of arbitrary order

January 11, 2018 Posted by In Matrix Science Mathematic (MSMK)

ABSTRACT

On applications of coupled fixed point theorem in hybrid differential equations of arbitrary order

Journal: Matrix Science Mathematic (MSMK)
Author: Muhammad Shaob, Kamal Shah, Rahmat Ali Khan

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.17.21

In this manuscript, we use fixed point theorem due to Bashiri theory and develop sufficient conditions for existence of solution of coupled system of fractional differential equation in Banach space.
Pages 17-21
Year 2017
Issue 2
Volume 1

Download